Related Questions

In sep, I had to take plan-b twice. On oct13, I had unprotected sex & got my period 5 days early & now im 2 days late with light brown discharge & pms?

? What is U question. U r still 18 years old taking care if children when u perhaps have difficulty taking care if u self can be extremely difficult. Play it safe and always use contraceptives. Read more...

After plan b. vaginal discharge, acne, lower and side slight pain normal pms. Negative HPT. Shold blood test. Pms or pregnancy? Next period in 8 days

Maybe due to Plan B. Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify Dr if your period is 7 or > days late. Read more...

I took the Plan B pill on the 29th, been having PMS symptoms and watery discharge but period is 3 days late...is this normal?

Can occur. Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify Dr if your period is 7 or > days late. Read more...